Alert archive / Texas / Tornado Warnings in 2011
Tornado Warning 28, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 25, 2011, 4:57 PM CDT for Ellis County, Hill County, Navarro County, Texas. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 4:57 PM CDT (21:57 UTC)
- Expired
- Apr 25, 2011, 5:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Ellis County, TX, Hill County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 62 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 5:20 PM CDT | TORNADO | Avalon, TX | TORNADO ON GROUND IN AVALON FROM SEVERAL SPOTTERS SINCE 5:20 PM. |
| Apr 25, 5:23 PM CDT | TSTM WND DMG | Avalon, TX | ROOF TORE OFF A RESIDENCE AND DAMAGE TO THE AVALON SCHOOL. |
| Apr 25, 5:24 PM CDT | HAIL 1 | Nash, TX | QUARTER HAIL IN NASH. |
| Apr 25, 5:28 PM CDT | TSTM WND GST 100 | Bardwell, TX | ESTIMATED 100 MPH WINDS |
| Apr 25, 5:30 PM CDT | TSTM WND DMG | Bardwell, TX | NUMEROUS TREES FLATTENED IN BARDWELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:00 AM CDT | Tornado Watch | SPC | 7 hr |
| Apr 25, 2:41 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2645 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 6.1
- Supercell composite
- 21.8
The text
As transmitted, in the capitals the NWS used until 2016.
780
WFUS54 KFWD 252157
TORFWD
TXC139-217-349-252245-
/O.NEW.KFWD.TO.W.0028.110425T2157Z-110425T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
457 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
NORTH CENTRAL HILL COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 545 PM CDT
* AT 454 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES WAS NEAR ITALY...MOVING EAST AT 25 MPH. ANOTHER POSSIBLE
TORNADO WAS LOCATED 2 MILES SOUTHWEST OF ITASCA AND IS ALSO MOVING
EAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
FROST AROUND 500 PM CDT...
BLOOMING GROVE AROUND 515 PM CDT...
BARDWELL AND BARRY AROUND 525 PM CDT...
ENNIS...GARRETT...EMHOUSE AND PALMER AROUND 535 PM CDT...
ALMA AND RICE AROUND 545 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 NEAR MILE MARKER 369...
I-35W BETWEEN MILE MARKERS 1 AND 14...
I-35E BETWEEN MILE MARKERS 1 AND 27...
I-45 BETWEEN MILE MARKERS 237 AND 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.
&&
LAT...LON 3206 9652 3201 9693 3206 9726 3222 9731
3227 9709 3246 9662 3233 9640
TIME...MOT...LOC 2154Z 252DEG 22KT 3219 9690
$$
85/NH2 follow-up statements
758
WWUS54 KFWD 252226
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CDT MON APR 25 2011
TXC139-217-349-252245-
/O.CON.KFWD.TO.W.0028.000000T0000Z-110425T2245Z/
ELLIS TX-NAVARRO TX-HILL TX-
526 PM CDT MON APR 25 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTH
CENTRAL HILL...NORTHWESTERN NAVARRO AND SOUTHERN ELLIS COUNTIES...
AT 524 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 3 MILES NORTHEAST OF
FROST...MOVING EAST AT 45 MPH. ANOTHER STRONG CIRCULATION WAS
OBSERVEDJUST SOUTHEAST OF MERTENS.
THE TORNADO WILL BE NEAR...
BARDWELL AROUND 530 PM CDT...
BARRY...ENNIS AND GARRETT AROUND 535 PM CDT...
EMHOUSE AND ALMA AROUND 540 PM CDT...
RICE AROUND 545 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 1 AND 9...
I-35E BETWEEN MILE MARKERS 1 AND 24...
I-45 BETWEEN MILE MARKERS 237 AND 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000
PM CDT MONDAY EVENING FOR EASTERN TEXAS.
&&
LAT...LON 3206 9652 3201 9693 3207 9717 3221 9712
3225 9707 3241 9654 3233 9640
TIME...MOT...LOC 2224Z 266DEG 39KT 3212 9675
$$013
WWUS54 KFWD 252233
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 PM CDT MON APR 25 2011
TXC139-217-349-252245-
/O.CON.KFWD.TO.W.0028.000000T0000Z-110425T2245Z/
ELLIS TX-NAVARRO TX-HILL TX-
533 PM CDT MON APR 25 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR CENTRAL
HILL...NORTHWESTERN NAVARRO AND SOUTHERN ELLIS COUNTIES...
AT 532 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
TORNADO. THIS TORNADO WAS LOCATED 5 MILES NORTH OF BLOOMING
GROVE...MOVING EAST AT 35 MPH. STORM SPOTTERS ESTIMATED 100 MPH
WINDS IN BARDWELL WITH THIS DANGEROUS STORM.
THE TORNADO WILL BE NEAR...
EMHOUSE AND ALMA AROUND 540 PM CDT...
RICE AROUND 545 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 3 AND 22...
I-45 BETWEEN MILE MARKERS 237 AND 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
THIS TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL THE TORNADO
IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE. SEEK SHELTER NOW!
&&
LAT...LON 3206 9652 3201 9693 3208 9710 3219 9705
3224 9701 3241 9654 3233 9640
TIME...MOT...LOC 2232Z 269DEG 32KT 3217 9666
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 25, 2:48 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 25, 2:48 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 248 PM CDT MON APR 25 2011 .DISCUSSION... HIGH END SEVERE THREAT CONTINUES FOR THE REST OF TODAY..WITH TORNADO WATCHES COVERING ALL AREAS EAST OF THE COLD FRONT/DRY LINE. MIDDAY SOUNDING SHOWS ALMOST 5000 JOULES OF CAPE...THE MOST WE HAVE SEEN IN QUITE A WHILE. COLD FRONT/DRY LINE WILL SHUT OFF CONVECTION FROM THE WEST...BUT ON TUESDAY THE WARM SECTOR WILL STILL COVER EASTERN NORTH TEXAS AND AS FRONT RETREATS NORTH THERE REMAINS A THREAT FOR STORMS IN THE SOUTH AND EAST THROUGH TUESDAY NIGHT. ON WEDNESDAY THE NEXT SYSTEM PUSHES THE COLD FRONT THROUGH EARLY AND THE STORM THREAT SHUTS OFF FROM THE WEST AGAIN. BY MID DAY NORTH TEXAS SHOULD BE DONE WITH STORMS FOR A FEW DAYS. EXPECT A DRIER ATMOSPHERE AND SOME SUBSIDENCE...AND THUS A CAP...THROUGH FRIDAY. NEXT FRONT PUSHES IN SATURDAY AND HAVE CONTINUED THE LOW POPS FOR THAT SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 56 85 57 76 51 / 40 10 20 5 5 WACO, TX 64 93 57 82 48 / 20 20 20 5 5 PARIS, TX 62 80 55 72 49 / 60 20 40 30 5 DENTON, TX 56 83 53 75 46 / 40 10 20 5 5 MCKINNEY, TX 56 84 55 75 48 / 50 10 30 10 5 DALLAS, TX 58 86 57 77 53 / 50 10 20 5 5 TERRELL, TX 62 84 55 77 48 / 60 20 30 10 5 CORSICANA, TX 70 88 57 80 49 / 50 20 20 5 5 TEMPLE, TX 66 95 58 85 48 / 20 20 20 5 5 MINERAL WELLS, TX 56 88 53 77 46 / 10 10 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 25, 2:26 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 226 PM CDT MON APR 25 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 226 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. A TORNADO WATCH IS IN EFFECT FOR MUCH OF NORTH TEXAS THROUGH 6 PM. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH THIS EVENING. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST A DRY LINE AND COLD FRONT THIS AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG THE I-35 CORRIDOR AND A MODERATE RISK OF SEVERE THUNDERSTORMS TO THE EAST OF I-35. SEVERE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES. AREAS THAT SAW SOAKING RAINS OVER THE WEEKEND MAY EXPERIENCE NUISANCE PONDING OR FLASH FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN COUNTIES OF NORTH TEXAS THIS AFTERNOON DUE TO DRY AND BREEZY CONDITIONS. HOWEVER...RECENT RAINFALL SHOULD KEEP CONDITIONS FROM REACHING CRITICAL LEVELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES CONTINUE ACROSS THE SOUTHEAST SECTION OF NORTH TEXAS TUESDAY AND ACROSS THE NORTHERN AREAS TUESDAY NIGHT AND WEDNESDAY MORNING. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON ACROSS MOST OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF INTERSTATE 35 THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Apr 25, 4:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TORNADO 8 SW CLEBURNE 32.27N 97.50W
04/25/2011 JOHNSON TX AMATEUR RADIO
NUMEROUS TREES UPROOTED IN CLEBURNE STATE PARKSpecial weather statement, Apr 25, 4:42 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 PM CDT MON APR 25 2011
TXZ159-252215-
MCLENNAN TX-
442 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN MCLENNAN COUNTY
AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WOODWAY...MOVING NORTHEAST
AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...LACY-LAKEVIEW...
NORTHCREST AND WACO.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3163 9746 3184 9702 3165 9689 3164 9689
3147 9736
TIME...MOT...LOC 2142Z 244DEG 32KT 3159 9732
85/NHLocal storm report, Apr 25, 4:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
444 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL 1 NE ITASCA 32.18N 97.14W
04/25/2011 M1.00 INCH HILL TX TRAINED SPOTTER
QUARTER HAIL AT MILE MARKER 11 ON I-35W NEAR ITASCA.Local storm report, Apr 25, 4:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
446 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG DIKE 33.23N 95.48W
04/25/2011 HOPKINS TX LAW ENFORCEMENT
SEVERAL TREES DOWN IN DIKELocal storm report, Apr 25, 4:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
448 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST DIKE 33.23N 95.48W
04/25/2011 E60 MPH HOPKINS TX LAW ENFORCEMENT
DEPUTY REPORTEDLocal storm report, Apr 25, 4:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
451 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL GRANDVIEW 32.27N 97.18W
04/25/2011 M1.00 INCH JOHNSON TX AMATEUR RADIO
QUARTER SIZE HAIL IN GRANDVIEW.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:10 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson, Tarrant | 50 min |
| Apr 24, 7:16 PM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Apr 24, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 39 min |
| Apr 24, 7:30 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Hood, Palo Pinto, Parker | 62 min |
| Apr 24, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 42 min |
| Apr 24, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Fannin, Hunt, Lamar | 50 min |
| Apr 24, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Johnson, Parker, Tarrant | 62 min |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 24, 8:49 PM CDT | Special Weather Statement | FWD | Lamar | 26 min |
| Apr 24, 9:16 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Apr 24, 9:22 PM CDT | Tornado Warning | FWD | Comanche, Eastland | 38 min |
| Apr 24, 9:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 56 min |
| Apr 24, 9:36 PM CDT | Areal Flood Advisory | FWD | Lamar | 3 hr |
| Apr 24, 9:41 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 34 min |
| Apr 24, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 48 min |
| Apr 24, 10:15 PM CDT | Special Weather Statement | FWD | Jack, Palo Pinto | 30 min |
| Apr 24, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 38 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 50 min |
| Apr 24, 10:27 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 48 min |
| Apr 24, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| Apr 24, 10:37 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Apr 24, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| Apr 24, 11:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 64 min |
| Apr 24, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 61 min |
| Apr 24, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 47 min |
| Apr 25, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hamilton | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | FWD | Young | 27 min |
| Apr 25, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Young | 49 min |
| Apr 25, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 47 min |
| Apr 25, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Stephens, Young | 62 min |
| Apr 25, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 64 min |
| Apr 25, 2:00 AM CDT | Special Weather Statement | FWD | Comanche | 30 min |
| Apr 25, 2:07 AM CDT | Special Weather Statement | FWD | Parker | 23 min |
| Apr 25, 2:23 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 37 min |
| Apr 25, 2:29 AM CDT | Special Weather Statement | FWD | Comanche | 31 min |
| Apr 25, 2:40 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 25, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Apr 25, 3:02 AM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| Apr 25, 3:12 AM CDT | Special Weather Statement | FWD | Hood | 33 min |
| Apr 25, 3:17 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Apr 25, 3:21 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 54 min |
| Apr 25, 4:14 AM CDT | Special Weather Statement | FWD | Lamar | 31 min |
| Apr 25, 4:16 AM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Apr 25, 4:20 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 55 min |
| Apr 25, 4:39 AM CDT | Special Weather Statement | FWD | Johnson | 36 min |
| Apr 25, 4:40 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 40 min |
| Apr 25, 5:02 AM CDT | Special Weather Statement | FWD | Ellis | 28 min |
| Apr 25, 5:32 AM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Apr 25, 6:08 AM CDT | Special Weather Statement | FWD | Rains | 37 min |
| Apr 25, 10:32 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 58 min |
| Apr 25, 10:54 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 66 min |
| Apr 25, 11:00 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| Apr 25, 11:13 AM CDT | Special Weather Statement | FWD | Ellis | 32 min |
| Apr 25, 11:42 AM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 25, 12:06 PM CDT | Special Weather Statement | FWD | Rockwall | 24 min |
| Apr 25, 12:23 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt, Lamar | 37 min |
| Apr 25, 12:28 PM CDT | Special Weather Statement | FWD | Rains | 32 min |
| Apr 25, 12:56 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 25, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 62 min |
| Apr 25, 1:12 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 2 hr |
| Apr 25, 1:13 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Apr 25, 1:19 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| Apr 25, 1:25 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 65 min |
| Apr 25, 1:32 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| Apr 25, 1:43 PM CDT | Special Weather Statement | FWD | Freestone | 32 min |
| Apr 25, 1:47 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 58 min |
| Apr 25, 1:48 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 57 min |
| Apr 25, 1:49 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 56 min |
| Apr 25, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 67 min |
| Apr 25, 1:56 PM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 49 min |
| Apr 25, 2:06 PM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| Apr 25, 2:14 PM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Apr 25, 2:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 42 min |
| Apr 25, 2:28 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 62 min |
| Apr 25, 2:31 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 59 min |
| Apr 25, 2:38 PM CDT | Tornado Warning | FWD | Bosque, Hill, Hood, Johnson, Somervell | 52 min |
| Apr 25, 2:57 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 33 min |
| Apr 25, 3:00 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 45 min |
| Apr 25, 3:20 PM CDT | Tornado Warning | FWD | Anderson | 40 min |
Nearby
Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.